# SDR CA970811007

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Luscom 8F
- Engine: Cont C9012F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug Piston Pin
- Part number: 530830
- Condition: Worn
- Location: Nr2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON PIN PLUG IN NR2 CYLINDER CAME LOOSE AND CAUSED WEAR ON THE CYLINDER WALL. METAL WAS FOUND IN THE OIL FILTER. ALL CYLINDERS WERE REMOVED FOR INSPECTION.
